Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


A remark on singular Calderón-Zygmund theory

Authors: Michael Christ and Elias M. Stein
Journal: Proc. Amer. Math. Soc. 99 (1987), 71-75
MSC: Primary 42B25
MathSciNet review: 866432
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that in $ {{\mathbf{R}}^n}$ the operator

$\displaystyle Hf\left( x \right) = pv\int_{ - \infty }^{ + \infty } {f\left( {{x_1} - t, \ldots {x_n} - {t^n}} \right){t^{ - 1}}dt} $

maps $ L\left( {\log L} \right)$ to weak $ {L^1}$ locally. A slight variant of the Calderón-Zygmund procedure provides a new approach to the previously known $ {L^p}$ boundedness of $ H,1 < p < \infty $. Relatively sharp bounds are obtained as $ p \to {1^ + }$, and extrapolation produces the result for $ L\left( {\log L} \right)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42B25

Retrieve articles in all journals with MSC: 42B25

Additional Information

PII: S 0002-9939(1987)0866432-6
Article copyright: © Copyright 1987 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia